# SDR AC2A099721

- Difficulty date: January 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- Aircraft time: 12,552 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 40026713
- Condition: Weak
- Location: Master
- Part time: 674 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY IS WEAK.  BATTERY FAILED TWO CAPACITY CHECKS EVEN AFTER ONE CONDITIONING CHARGE.  REPLACED BATTERY.
